MathSciNet Relay Station
MathSciNet bibliographic data
MR2443925 (2009g:35297) 35Q55 (35B30)
Bejenaru, Ioan; Tataru, Daniel Large data local solutions for the derivative NLS equation. J. Eur. Math. Soc. (JEMS) 10 (2008), no. 4, 957–985.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement